Tivdak Side Effects

Updated
Jennyrfp Says:

After first Tivdak treatment I am having trouble getting back on my feet. I am two weeks out and still having trouble getting up and completing basic household chores. I am normally a productive person. I am unsure if I had a virus (tested negative for Covid, strep and flu) that may have affected my perceived side effects. I have experienced extreme fatigue, fever, pain and body aches, itchy eyes, and difficulty sleeping. I would love to hear about other patients’ experiences on this treatment.

2 Replies

Earliest Newest Votes
1
VerFree Says:

Tivdak is a cancer treatment, and unfortunately, they are notorious for causing a lot of side effects.

They do warn about adverse ocular reactions being very common, so your itchy eyes aren't really surprising. Did your doctor instruct you to have your eyes checked, before you were given the Tivdak?

Additionally, according to FDA reports, 42% of patients experienced peripheral neuropathy, they also list fatigue, nausea, hair loss, diarrhea, and sleep problems.

I know this doesn't help resolve your issues, I am simply letting you know that they are normal experiences.

Ref: Tivdak Information

Have you consulted your doctor? Are you on any other medications?

2
Jennyrfp Says:

Re: VerFree (# 1) Expand Referenced Message

I appreciate your response. Yes, I have talked to my doctor about the side effects, and yes, I am sent to the ophthalmologist before each treatment. While both have shared with me the lists of possible side effects, I was hoping to hear from actual patients that experienced the effects of this particular treatment. I have had many treatments in the past that developed into patterns. For instance, I may feel bad for a few days and then regain strength beginning on day 3 or 4 after the infusion. I was hoping to get some insight into how long the effects last between treatments. Do the symptoms get worse after each additional treatment, or do they become more predictable, hence more manageable. I have terrific doctors, but the truth of the matter is I am their first patient that has had 2 infusions of Tivdak, so while they can share a list of possible side effects they cannot share other patients’ personal experiences.

More Discussions:

Side effects of Bactrim

I need to know of any side effects that may occur while taking this medication. ## Are there any risks to taking this me...

473 REPLIES
side effects of cherifer

side effects of cherrifer vitamins ## I chanced upon your site researching for side effects of Cherifer. You sent me an ...

274 REPLIES
Side effects of suboxone

I have been on suboxone now for just under a month. I think it is an amazing drug, i have had no cravings or interest in...

258 REPLIES
Side effects of Wellwoman Original vitamins

I am taking one capsule a day of this vitamin with my breakfast, but have very severe nausea after taking it. Is this co...

181 REPLIES
side effects of amitriptyline tab 10mg

amitriptyline tab 10 mg generic for elavil other than drowsiness ## Common side effects of using Amitriptyline include: ...

117 REPLIES
Side effects and lack of transparency Harvoni

As I read the side effects I find myself getting more and more annoyed at big pharma. If you google Gilead and litigatio...

108 REPLIES
side effects of epitec

I am bipolar 2 or so they say. I have been taking epiec 200 and rispadol. I have lost the will to live without the depre...

105 REPLIES
Side effects of thyronorm 50mcg

What are the side effects of Thyronorm 50mcg if a person takes an excess dose? ## Taking too much can make the usual sid...

89 REPLIES
Side Effects Following Prolia Injection

I am 60 yrs old and suffer from osteoarthritis, osteoporosis, and myofascial pain syndrome. After discussing with my end...

85 REPLIES
Side effects of Artribion

I need to know the side effects of Artribion. It is a pill for arthritis and pain. ## I believe that Artribion is not ma...

63 REPLIES